# SDR SWAA2017120418206

- Difficulty date: October 23, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 312, INBOARD FLANGE 2" ABOVE THE FORWARD ENTRY DOOR UPPER SILL.  REPAIRED FRAME PER ER AND EA.
